# SDR CA091124005

- Difficulty date: October 14, 2009
- Submitted: January 19, 2010
- Operation: General aviation
- Engine: Cont IO520BB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WOULD QUIT ON LANDING WHEN TAXIING OFF OF RUNWAY.  FOUND FUEL CONTROL UNIT HAD AREAS OF TRAVEL ON MIXTURE SIDE WAS HARD TO MOVE.  HAVE HAD THREE DIFFERENT AIRCRAFT WITH THE SAME PROBLEM ALL WITH LESS THAN 250 HRS TOTAL TIME ON OVERHAULED ENGINES AND LESS THAN 6 MONTHS OF BEING INSTALLED IN THE AIRCRAFT. (TC NR 20091124005)
